Suboxone
Nickster
Posted: April 14, 2017, 9:37 AM







In December of 2016, I went on Subutex. In March I found a doctor and he put me on 12mg of suboxone, once day. After a couple of months went to 8mg once a day. Everything was fine, until 3 months ago. I cannot stop getting sick off of them. Within an hr of taking it, I am nauseous. With 3-4 hours, I am violently throwing up and dealing with a horrible migraine. My doctor dropped me to 4mg and I still cannot handle not dose. Even cutting it into 1/4th results in the same reaction. My doctor seems surprised and I don't know what else to do.
  Top
Posted: April 14, 2017, 3:23 PM


Posts: 1571
Joined: June 27, 2016



nic- keep reading here. I have read others who had problems tollerating different types of suboxone or subutex. there might be some ingredient in it that your body does not like or is allergic to. you can post on the suboxone board. also see if you can search the postings using the search tool at bottom of page - might help to bring a post up to the surface. also google and look at the symptoms and side effects of the two meds you are/were taking
  Top
Posted: April 15, 2017, 8:41 PM


Posts: 59
Joined: March 26, 2017



Hey bud.. I hear if you spit after the pill is dissolved then you don't have the naloxone in you. I hear it's the naloxone.
  top of page  Top